# SDR SWAA091962

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 65,658 hours, 58,807 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Fitting
- Part number: 6567172
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND MLG WHEEL WELL AFT BULKHEAD SUPPORT BEAM ATTACH FITTING CRACKED AT BS 728, LBL 45.  REMOVED AND REPLACED FITTING PER SRM.
